MathSciNet Relay Station
MathSciNet bibliographic data
MR2746669 (2011k:42070) 42C40 (42C15)
Bownik, Marcin; Lemvig, Jakob Affine and quasi-affine frames for rational dilations. Trans. Amer. Math. Soc. 363 (2011), no. 4, 1887–1924.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement